# SDR SWIA200210706

- Difficulty date: March 3, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N589SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 15,498 hours, 15,271 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF RECEIVED FLAPS FAIL CAUTION MESSAGE.  CONSULTED QRH AND RETURNED TO MSP.  COMPLIED WITH AD 98-20-01.  RESET FLAP SYSTEM PER FIM 27-51-00.  OPS CHECK NORMAL.
